# SDR CALA0000200

- Difficulty date: February 24, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938MC
- Make and model: Doug DC-9-83
- Aircraft serial: 49525
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 1117
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 CRACK IN AFT CARGO PIT RT CARGO TIE DOWN TRACK AT STA 1117.  A SECTION OF CARGO TRACK WAS SPLICED IN IAW SRM 53-05, FIGURE 4G.
